Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 797249, 3 pages
http://dx.doi.org/10.1155/2013/797249
Research Article

On a Property of a Three-Dimensional Matrix

C. D. Technologies Ltd., Israel

Received 11 June 2013; Accepted 24 September 2013

Academic Editor: Hong J. Lai

Copyright © 2013 David Blokh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Brualdi and J. Csima, “On the plane term rank of a three dimensional matrix,” Proceedings of the American Mathematical Society, vol. 54, no. 1, pp. 471–473, 1976. View at Publisher · View at Google Scholar
  2. J. Csima, “On the plane term rank of three dimensional matrices,” Discrete Mathematics, vol. 28, no. 2, pp. 147–152, 1979. View at Google Scholar · View at Scopus
  3. D. K. Kim, Y. A. Kim, and K. Park, “Generalizations of suffix arrays to multi-dimensional matrices,” Theoretical Computer Science, vol. 302, no. 1–3, pp. 401–416, 2003. View at Publisher · View at Google Scholar · View at Scopus
  4. Y. Kawamura, “Cubic matrices, generalized spin algebra and uncertainty relation,” Progress of Theoretical Physics, vol. 110, no. 3, pp. 579–587, 2003. View at Google Scholar · View at Scopus
  5. R. E. Burkard, R. Rudolf, and G. J. Woeginger, “Three-dimensional axial assignment problems with decomposable cost coefficients,” Discrete Applied Mathematics, vol. 65, no. 1–3, pp. 123–139, 1996. View at Google Scholar · View at Scopus
  6. W. P. Pierskalla, “The multidimensional assignment problem,” Operations Research, vol. 16, no. 2, pp. 422–431, 1968. View at Publisher · View at Google Scholar
  7. M. R. Garey and D. C. Johnson, Computer and Intractability: A Guide To the Theory of NP-Completeness, W. H. Freeman, San Francisco, Calif, USA, 1979.
  8. W. W. Bein, P. Brucker, J. K. Park, and P. K. Pathak, “A Monge property for the d-dimensional transportation problem,” Discrete Applied Mathematics, vol. 58, no. 2, pp. 97–109, 1995. View at Google Scholar · View at Scopus
  9. D. A. Blokh, “Assignment problem for three-index Jacobi matrices,” Automation and Remote Control, vol. 50, no. 5, pp. 672–677, 1989. View at Google Scholar · View at Scopus
  10. Y. Crama and F. C. R. Spieksma, “Approximation algorithms for three-dimensional assignment problems with triangle inequalities,” European Journal of Operational Research, vol. 60, no. 3, pp. 273–279, 1992. View at Google Scholar · View at Scopus
  11. F. C. R. Spieksma and G. J. Woeginger, “Geometric three-dimensional assignment problems,” European Journal of Operational Research, vol. 91, no. 3, pp. 611–618, 1996. View at Publisher · View at Google Scholar · View at Scopus
  12. E. Balas and M. J. Saltzman, “An algorithm for the three-index assignment problem,” Operations Research, vol. 39, no. 1, pp. 150–161, 1991. View at Google Scholar
  13. G. Gutin, B. Goldengorin, and J. Huang, “Worst case analysis of Max-Regret, greedy and other heuristics for multidimensional assignment and traveling salesman problems,” Journal of Heuristics, vol. 14, no. 2, pp. 169–181, 2008. View at Publisher · View at Google Scholar · View at Scopus
  14. B.-J. Kim, W. L. Hightower, P. M. Hahn, Y.-R. Zhu, and L. Sun, “Lower bounds for the axial three-index assignment problem,” European Journal of Operational Research, vol. 202, no. 3, pp. 654–668, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. D. Blokh and G. Gutin, “Maximizing traveling salesman problem for special matrices,” Discrete Applied Mathematics, vol. 56, no. 1, pp. 83–86, 1995. View at Google Scholar · View at Scopus
  16. D. Blokh and E. Levner, “An approximation algorithm with performance guarantees for the maximum traveling salesman problem on special matrices,” Discrete Applied Mathematics, vol. 119, no. 1-2, pp. 139–148, 2002. View at Publisher · View at Google Scholar · View at Scopus